# SDR A6WA2019012846333

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 39,264 hours, 37,204 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 601R3505064
- Condition: Cut
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR BEAM MEMBER 601R35050-64 HAS A CUT ON FWD SIDE MADE BY CABLE ASSIST. REPLACED BEAM IAW SRM 51-42-06, 51-42-21.
